RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 4, Pages 619–622 (Mi mz1089)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On the spectral multiplicity function for dynamical systems

O. N. Ageev

N. E. Bauman Moscow State Technical University

DOI: https://doi.org/10.4213/mzm1089

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:4, 516–519

Bibliographic databases:

Received: 01.10.1998

Citation: O. N. Ageev, “On the spectral multiplicity function for dynamical systems”, Mat. Zametki, 65:4 (1999), 619–622; Math. Notes, 65:4 (1999), 516–519

Citation in format AMSBIB
\Bibitem{Age99}
\by O.~N.~Ageev
\paper On the spectral multiplicity function for dynamical systems
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 4
\pages 619--622
\mathnet{http://mi.mathnet.ru/mz1089}
\crossref{https://doi.org/10.4213/mzm1089}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1715062}
\zmath{https://zbmath.org/?q=an:1005.37003}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 4
\pages 516--519
\crossref{https://doi.org/10.1007/BF02675368}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083203700034}


Linking options:
  • http://mi.mathnet.ru/eng/mz1089
  • https://doi.org/10.4213/mzm1089
  • http://mi.mathnet.ru/eng/mz/v65/i4/p619

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, “Spectral Multiplicity in Ergodic Theory”, Proc. Steklov Inst. Math., 290, suppl. 1 (2015), 1–44  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:189
    Full text:76
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019